Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Severe bloating, excessive salivation while sleeping. Can a doctor check my medicines and advise ?

I am having the following medicenes: 1) Thyrox 50 for thyroid 2) Udiliv 200 for Liver 3) Losar 50 for B.P. 4) Rosuvas 5 for cholestrol 5) Nexito 5 for Anxiety 6) Pan 40 for Acidity I am having problem of to much bloating despite taking antacid and to much saliva drop from the mouth while sleeping and am unable to sleep. Kindly advise what is to be done. AAAAA Age 46 Kolkata
Asked On : Thu, 30 Aug 2012
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diabetologist 's  Response
Aug 2012
Dear PVK,

Too much bloating can cause excessive salivation. Make sure you take your antacid 30 to 45 minutes before your major meal to avoid excess acid formation. for time being you can double the dose of antacid to twice daily and see if your symptoms come down. Saliva during sleep can happen during dreams etc. Do see your Psychiatrist for the optimum dose of nexito also. That should help. I hope these things help.
Answered: Thu, 30 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor